# SDR UF6A980111

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3425 · Integrated Flight System
- Part: Efis
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5735 - ON TAKEOFF ROLL EFIS CWP ILLUMINATED AND X-MON WAS DISPLAYED.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECK.  SYSTEM OPS CHECKED GOOD.  (M)
